# SDR DALA2018122807434

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,112 hours, 18,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK-WHEN PERFORMING W/C# 5724-01010-41A,THE FASTENER CODE A,HOLE NO.1 DIAMETER MEASURED IS 0.5442?,FANSTENER CODE B, HOLE NO.2 DIAMETER IS 0.3585?THE FASTENER CODE A,HOLE NO.1 AND FASTENER CODE B,HOLE NO.2 REPAIRED PER ER/A 574132-14. (LP 0880758)
